Volume 33, Number 4, October-December 1999
|Page(s)||509 - 524|
|Published online||15 August 2002|
Extension of stochastic dominance theory to random variables
Department of Mathematics, College of
William and Mary, Williamsburg, VA 23187, U.S.A.
2 Department of Economics, National University of Singapore, and Department of Statistics and Graduate School of Business, University of Wisconsin-Madison, U.S.A.
In this paper, we develop some stochastic dominance theorems for the location and scale family and linear combinations of random variables and for risk lovers as well as risk averters that extend results in Hadar and Russell (1971) and Tesfatsion (1976). The results are discussed and applied to decision-making.
Key words: Ascending stochastic dominance / descending stochastic dominance / risk lovers / risk averters / utility function.
© EDP Sciences, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.